Global solutions for quasilinear parabolic systems with cross-diffusion effects

Yoshio Yamada

Research output: Contribution to journalArticle

31 Citations (Scopus)
Original languageEnglish
Pages (from-to)1395-1412
Number of pages18
JournalNonlinear Analysis
Volume24
Issue number9
DOIs
Publication statusPublished - 1995
Externally publishedYes

Keywords

  • cross-diffusion
  • global solution
  • Quasilinear parabolic equation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this